# SDR UPS04843546

- Difficulty date: November 18, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 RT WING CENTER L/E RIB CRACKED AT AFT END, STA XFS347.  STOP DRILLED CRACK, NDT VERIFIED REF SPM06-10-01.001.  FABRICATE STACKED REPAIR ANGLES FROM SHT7075T6 .040 AND .032 AND INSTALLED SAME REF SRM 57-3-1, 57-2-0, 51-1-8,
